Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 7, Issue 2

Open AccessArticle
Numerical Method for the Solution of Logistic Differential Equations of Fractional Order
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 33-36. DOI: 10.12691/tjant-7-2-1
Pub. Date: March 15, 2019Views: 1663Downloads: 1150
Open AccessArticle
A Cogent Argument that Supports the Conjecture of Keane in Kolakoski Sequence A000002
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 37-40. DOI: 10.12691/tjant-7-2-2
Pub. Date: March 16, 2019Views: 443Downloads: 311
Open AccessArticle
Some New Inequalities of Ostrowski Type for Double Integrals via Fractional Integral Operators
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 41-49. DOI: 10.12691/tjant-7-2-3
Pub. Date: April 04, 2019Views: 262Downloads: 141
Open AccessArticle
A Certain Type of Regular Diophantine Triples and Their Non-Extendability
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 50-55. DOI: 10.12691/tjant-7-2-4
Pub. Date: April 13, 2019Views: 249Downloads: 173
Open AccessArticle
An Alternative Proof of a Closed Formula for Central Factorial Numbers of the Second Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(2), 56-58. DOI: 10.12691/tjant-7-2-5
Pub. Date: April 24, 2019Views: 352Downloads: 142